Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 111, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 25, 2011, 12:14 AM CDT for Howard County, Little River County, Sevier County, Arkansas; McCurtain County, Oklahoma. It was in force for 76 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2011, 12:14 AM CDT (05:14 UTC)
- Expired
- Apr 25, 2011, 1:30 AM CDT
- In force
- 76 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Howard County, AR, Little River County, AR, Sevier County, AR, McCurtain County, OK
The radar
The Western Arkansas radar (KSRX), 132 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 11:43 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
| Apr 24, 5:36 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 5.2 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 253 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 1930 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
772
WUUS54 KSHV 250514
SVRSHV
ARC061-081-133-OKC089-250630-
/O.NEW.KSHV.SV.W.0111.110425T0514Z-110425T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1214 AM CDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA...
NORTHERN HOWARD COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITIES OF...UMPIRE...DIERKS...
NORTHWESTERN LITTLE RIVER COUNTY IN SOUTHWEST ARKANSAS...
SEVIER COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITIES OF...HORATIO...DE QUEEN...
* UNTIL 130 AM CDT
* AT 1212 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF BROKEN BOW...OR
23 MILES WEST OF HORATIO...AND MOVING NORTHEAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LOCKESBURG...GILLHAM...CENTER POINT...ATHENS AND CORINTH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED SOME WEAK
ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3435 9392 3419 9391 3418 9380 3406 9381
3373 9475 3374 9478 3375 9477 3376 9479
3410 9480 3427 9447 3420 9446 3420 9425
3436 9425 3436 9400
TIME...MOT...LOC 0514Z 234DEG 43KT 3394 9473
$$
241 follow-up statement
693
WWUS54 KSHV 250600
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
100 AM CDT MON APR 25 2011
ARC061-081-133-OKC089-250630-
/O.CON.KSHV.SV.W.0111.000000T0000Z-110425T0630Z/
LITTLE RIVER AR-SEVIER AR-HOWARD AR-MCCURTAIN OK-
100 AM CDT MON APR 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR MCCURTAIN...HOWARD...SEVIER AND LITTLE RIVER COUNTIES...
AT 1259 AM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
UMPIRE TO 8 MILES NORTHEAST OF UMPIRE TO 6 MILES SOUTHEAST OF UMPIRE
TO DIERKS...MOVING NORTHEAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CENTER
POINT AND MUDDY FORK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE ACROSS
PARTS OF HOWARD COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3399 9461 3420 9425 3434 9392 3419 9391
3418 9380 3406 9381 3383 9446
TIME...MOT...LOC 0559Z 239DEG 26KT 3441 9400 3432 9393
3422 9396 3411 9402
$$
06What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 9:30 PM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Apr 24, 9:30 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 930 PM CDT SUN APR 24 2011 .DISCUSSION... SURFACE LOW OVER SOUTHEAST OKLAHOMA WITH COLD FRONT DROPPING TO THE SOUTHWEST AND A NEARLY STATIONARY BOUNDARY REACHING TO THE NORTHEAST FROM ITS CENTER WITH A WARM FRONT ACROSS SOUTHERN ARKANSAS. SHOWERS AND THUNDERSTORMS HEADING INTO THE NORTHWEST SECTIONS OF THE FOUR STATE REGION. HAVE DROPPED THE LAKE WIND ADVISORY. HAVE MADE NO OTHER CHANGES TO THE ZONES. /06/ && .AVIATION... CONCERNING THE ARKLATEX...SFC WINDS SSE 5 TO 15KTS WITH STILL GUSTS TO NEAR 20KTS ACROSS EAST TX SITES. VFR CIGS ENCROACHING FROM THE WEST WITH MVFR CIGS LIKELY TO DEVELOP AREA WIDE BY DAYBREAK AND LINGER. WE SHOULD BREAK OUT LATE MORNING...BUT SHOWERS AND TSTMS MAY BE POSSIBLE BY 18Z MONDAY ACROSS TYR/GGG/TXK TERMINALS AS A COLD FRONT APPROACHES THE ARKLATEX. SSW WINDS ON MONDAY 15 TO 20KTS WITH GUST NEAR 30KTS. OUTLOOK...EXPECTING INCREASED COVERAGE AREA WIDE BY SUNSET AND THEN THROUGH MUCH OF TUESDAY. /24/ && .PRELIMINARY POINT TEMPS/POPS... SHV 71 84 69 85 68 / 20 50 60 60 60 MLU 70 85 69 87 66 / 10 30 60 40 40 DEQ 65 79 60 77 61 / 50 80 50 60 60 TXK 68 83 67 81 66 / 30 70 60 60 60 ELD 69 85 68 84 65 / 20 50 60 60 60 TYR 71 84 68 85 65 / 20 70 50 40 50 GGG 71 85 68 85 66 / 20 60 50 50 50 LFK 71 86 71 87 67 / 10 30 50 30 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 06/24
Hazardous weather outlook, Apr 24, 12:03 PM CDT, 12 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1203 PM CDT SUN APR 24 2011 ARZ050-051-059>061-070>073-LAZ001>006-010>012-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>151-251100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-MCCURTAIN-BOWIE-FRANKLIN- TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON- CHEROKEE-RUSK-PANOLA- 1203 PM CDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FRONTAL BOUNDARY REMAINS STALLED OUT ACROSS NORTHWEST ARKANSAS INTO EAST CENTRAL OKLAHOMA AND NORTH CENTRAL TEXAS. WITH THE AID OF DAYTIME HEATING...THIS BOUNDARY WILL SERVE AS A FOCUS FOR STRONG TO SEVERE THUNDERSTORMS TODAY THROUGH TONIGHT...MAINLY ACROSS THE MIDDLE RED RIVER VALLEY OF EXTREME NORTHERN AREAS OF NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...AND THE ADJACENT COUNTIES IN SOUTHWEST ARKANSAS. ANY STORMS THAT DEVELOP AND OR MOVE INTO THESE AREAS THROUGH TONIGHT WILL HAVE THE CAPABILITY TO PRODUCE LARGE HAIL AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A MORE SUBSTANTIAL SEVERE WEATHER THREAT WILL BE LIKELY MONDAY INTO MONDAY NIGHT AND TUESDAY. THIS THREAT AREA WILL ENCOMPASS MOST OF NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AS WELL AS NORTHWEST LOUISIANA. HAIL...DAMAGING WIND GUSTS AND ISOLATED TORNADOES WILL ALL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... WHILE ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON INTO THE OVERNIGHT HOURS ACROSS THE MIDDLE RED RIVER COUNTIES OF NORTHEAST TEXAS...SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS...A MORE SIGNIFICANT THREAT OF WIDESPREAD SEVERE THUNDERSTORMS WILL BE POSSIBLE MONDAY INTO MONDAY NIGHT. SPOTTER ACTIVATION MAY BE NEEDED AS EARLY AS THIS EVENING...BUT MORE LIKELY DURING THE DAY MONDAY. LAZ013-014-017>022-TXZ152-153-165>167-251100- JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL- LA SALLE-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 1203 PM CDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS ANTICIPATED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A MORE SUBSTANTIAL SEVERE WEATHER THREAT WILL BE LIKELY MONDAY INTO MONDAY NIGHT AND TUESDAY. THIS THREAT AREA WILL ENCOMPASS MOST OF NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AS WELL AS NORTHWEST LOUISIANA. HAIL...DAMAGING WIND GUSTS AND ISOLATED TORNADOES WILL ALL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
In the hours before
Special weather statement, Apr 24, 9:26 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
926 PM CDT SUN APR 24 2011
OKZ077-TXZ096-250330-
MCCURTAIN-RED RIVER-
926 PM CDT SUN APR 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1030 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTHEAST OKLAHOMA...
MCCURTAIN...
IN NORTHEAST TEXAS...
RED RIVER...
INCLUDING THE FOLLOWING LOCATIONS...
BROKEN BOW...IDABEL...BAGWELL AND MANCHESTER...
AT 921 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 11 MILES SOUTH OF SAWYER...OR 14
MILES SOUTHEAST OF HUGO...MOVING EAST...NORTHEAST AT 50 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
24Local storm report, Apr 24, 10:17 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1017 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM TSTM WND DMG BROKEN BOW 34.03N 94.74W
04/24/2011 MCCURTAIN OK LAW ENFORCEMENT
POWER OUTAGE IN BROKEN BOW, MOST OF CITY WITHOUT POWER
INCLUDING SHERIFF OFFICE.
&&
25Local storm report, Apr 24, 10:38 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1038 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG HOCHATOWN 34.20N 94.67W
04/24/2011 MCCURTAIN OK PARK/FOREST SRVC
BEAVERS BEND STATE PARK SEVERAL TREES DOWN.
&&
25Special weather statement, Apr 24, 11:00 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1100 PM CDT SUN APR 24 2011
OKZ077-TXZ096-097-250445-
BOWIE-MCCURTAIN-RED RIVER-
1100 PM CDT SUN APR 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1145 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTHEAST OKLAHOMA...
MCCURTAIN...
IN NORTHEAST TEXAS...
RED RIVER AND BOWIE...
INCLUDING THE FOLLOWING LOCATIONS...
IDABEL...CLARKSVILLE AND MANCHESTER...
AT 1054 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF CLARKSVILLE...
MOVING NORTHEAST AT 45 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
24Local storm report, Apr 24, 11:46 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1146 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG 18 NNE DIERKS 34.36N 93.90W
04/24/2011 MONTGOMERY AR EMERGENCY MNGR
SEVERAL TREES DOWN, POWER OUT .5 MILE FROM 84 WEST OF
ATHENS.
&&
25Special weather statement, Apr 24, 11:47 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1147 PM CDT SUN APR 24 2011
OKZ077-TXZ096-097-250545-
BOWIE-MCCURTAIN-RED RIVER-
1147 PM CDT SUN APR 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1245 AM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTHEAST OKLAHOMA...
MCCURTAIN...
IN NORTHEAST TEXAS...
RED RIVER AND BOWIE...
INCLUDING THE FOLLOWING LOCATIONS...
BROKEN BOW...IDABEL...BAGWELL...CLARKSVILLE AND MANCHESTER...
AT 1143 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF
CLARKSVILLE...MOVING NORTHEAST AT 50 MPH.
DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
24The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 10:17 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Sevier | 58 min |
| Apr 25, 12:41 AM CDT | Severe Thunderstorm Warning | SHV | Little River, Sevier | 64 min |
| Apr 25, 1:24 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Nevada, Sevier | 66 min |
| Apr 25, 3:48 AM CDT | Lake Wind Advisory | SHV | Columbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more | 21 hr |
| Apr 25, 6:14 AM CDT | Severe Thunderstorm Warning | SHV | Howard, Little River, Sevier | 61 min |
| Apr 25, 7:11 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Sevier | 64 min |
| Apr 25, 8:47 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Little River, Miller, Nevada | 43 min |
| Apr 25, 9:05 AM CDT | Tornado Warning | SHV | Hempstead, Nevada | 25 min |
| Apr 25, 9:26 AM CDT | Tornado Warning | SHV | Hempstead, Nevada | 19 min |
| Apr 25, 1:22 PM CDT | Tornado Warning | SHV | Sevier | 23 min |
| Apr 25, 2:10 PM CDT | Tornado Warning | SHV | Howard, Sevier | 35 min |
| Apr 25, 2:53 PM CDT | Flash Flood Warning | SHV | Howard, Little River, Sevier | 4 hr |
| Apr 25, 3:03 PM CDT | Tornado Warning | SHV | Howard, Little River, Sevier | 27 min |
| Apr 25, 3:14 PM CDT | Severe Thunderstorm Warning | SHV | Little River, Sevier | 46 min |
| Apr 25, 3:28 PM CDT | Tornado Warning | SHV | Howard, Sevier | 32 min |
| Apr 25, 3:39 PM CDT | Severe Thunderstorm Warning | SHV | Little River, Sevier | 51 min |
| Apr 25, 3:49 PM CDT | Flash Flood Watch | SHV | Columbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more | 39 hr |
| Apr 25, 3:59 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Sevier | 46 min |
| Apr 25, 4:02 PM CDT | Tornado Warning | SHV | Little River, Sevier | 28 min |
| Apr 25, 4:27 PM CDT | Tornado Warning | SHV | Howard, Sevier | 48 min |
| Apr 25, 5:14 PM CDT | Tornado Warning | SHV | Little River | 31 min |
| Apr 25, 5:27 PM CDT | Tornado Warning | SHV | Little River, Sevier | 33 min |
| Apr 25, 5:30 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Miller, Sevier | 45 min |
| Apr 25, 6:06 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Nevada, Sevier | 39 min |
| Apr 25, 6:15 PM CDT | Tornado Warning | SHV | Hempstead, Howard, Little River, Sevier | 45 min |
| Apr 25, 6:43 PM CDT | Flash Flood Warning | SHV | Hempstead, Howard, Little River, Sevier | 3 hr |
| Apr 25, 6:54 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Lafayette, Little River, Miller | 51 min |
| Apr 25, 6:57 PM CDT | Severe Thunderstorm Warning | SHV | Miller | 48 min |
| Apr 24, 9:35 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 55 min |
| Apr 24, 9:49 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 41 min |
| Apr 25, 5:19 AM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 56 min |
| Apr 25, 12:11 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 49 min |
| Apr 25, 12:29 PM CDT | Flash Flood Warning | SHV | McCurtain | 4 hr |
| Apr 25, 12:59 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 61 min |
| Apr 25, 1:37 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 38 min |
| Apr 25, 1:48 PM CDT | Tornado Warning | SHV | McCurtain | 27 min |
| Apr 25, 2:05 PM CDT | River Flood Warning | SHV | McCurtain | 16 hr |
| Apr 25, 2:37 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 38 min |
| Apr 25, 4:31 PM CDT | Flash Flood Warning | SHV | McCurtain | 4 hr |
| Apr 25, 6:02 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 43 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.